# SDR SWAA2014031326026

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,112 hours, 44,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP DELAMINATED AT INBD END.  R & R FLAP ASSEMBLY IAW MM.
